Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Series of vomiting. Elevated bilirubin levels in blood test. Possible reason and further medication?

Hi. I had series of vomiting for 3 nights. Doctor advised me to take blood test and ultrasound on 25 feb. All tests came normal except for bilrubin level being (total - 2.0 , direct - 1.0 , indirect - 1.0). I am presently on medicines for supressing vomiting that is domperidone & pantoprazole (1 each in the morning and evening). I have not vomitted since 25 Feb. I repeated the blood test on 27 feb and again all tests came normal & bilrubin level reduced ( total - 1.6, direct - 0.8 & indirect - 0.8). I have no yellowness of skin, eyes, urine & my diet is normal with low fatty food of rice and pulses (khichadi). I request you to please tell me my reason for vomiting and my further medication course.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hi and welcome to HCM....
VOMITING IS NOT A DISEASE BUT A SYMPTOM ...elevated bilirubin indicate acute liver disease and posible cause of to find out the cause of elevated billirubin further lab evaluation is needed...and the primery cause should to be adressed..
hope you got your answer...
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor